MAUDE Adverse Event Report: COVIDIEN 3.5/5.0FR PU UVC TRAY; CATHETER, UMBILICAL ARTERY

COVIDIEN 3.5/5.0FR PU UVC TRAY; CATHETER, UMBILICAL ARTERY
Model Number 8888160119
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
As per the customer, the nurse noticed bubbling below the ports of the umbilical venous catheter (uvc).The catheter had a hole in it and being used on a patient.There was no patient harm reported.

Brand Name
3.5/5.0FR PU UVC TRAY
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
COVIDIEN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key9244950
Report Number3009211636-2019-00675
Device Sequence Number19454555
Product Code FOS
UDI-Device Identifier10884527005093
UDI-Public10884527005093
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888160119
Device Catalogue Number8888160119
Device Lot Number1182698
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date10/28/2019
Patient Sequence Number1